# SDR CALA9900850

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14342
- Make and model: Boeing 7373T0
- Aircraft serial: 23580
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Condition: Inop
- Location: E & E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE GEAR HANDLE TRIGGER HAD TO BE PULLED TO RAISE LANDING GEAR PAST THE OFF POSITION AFTER TAKEOFF.  THE FLIGHT CONTINUED TO LAX WHERE IT LANDED WITHOUT INCIDENT.  THE FAULT WAS DUPLICATED ON THE GROUND.  THE LANDING GEAR LEVER REMAINED LOCKED.  MAINTENANCE FOUND THE R276 AIR SENSE RELAY AT FAULT.  THE R276 RELAY WAS REMOVED AND REPLACED AND GROUND CHECKS WERE GOOD IAW MM 32-31-21 AND 32-31-31.
